Tragic reports of children suffering brain damage following COVID-19 injections

Print Friendly, PDF & Email

children-suffer-brain-damage(NaturalHealth365)  The recent rise of liver damage in children has been more or less swept under other headlines by the mainstream media, with the latest reports indicating adenovirus infection as a primary cause.  (As a May 9 article by the AARP notes, people “with weakened immune systems … tend to get sicker from adenovirus infection than healthy individuals.”  Could this mean at least some of the kids who got sick or even died due to hepatitis had suppressed immune systems because of the COVID vax or other pandemic-related factors?)

But even without any further clarification regarding that unfortunate outbreak – which affected at least 109 American kids, 90% of whom required hospitalization, and 5 of whom died – we do have stronger evidence linking the COVID vaxxes to another concerning issue: brain damage.

Alarming case report: Young girl suffers brain damage, heart inflammation following Pfizer mRNA jab

In the most recent volume of the Journal of Neuroimmunology, Md Asaduzzaman and co-authors describe an alarming case of a fifteen-year-old girl who suffered “encephalopathy, myocarditis, and thrombocytopenia developed simultaneously following the second dose of Pfizer-BioNTech mRNA vaccine.”

The case report states that the young girl presented to medical professionals with fever, diarrhea, altered consciousness, and convulsions one day after getting jabbed for the second time with the mRNA COVID shot.  Blood work and additional tests confirmed the presence of both thrombocytopenia (low levels of platelets, which are compounds in your blood necessary for forming clots) and myocarditis (heart muscle inflammation), both of which can be life-threatening.

The girl was admitted to the ICU for management.  She was given a corticosteroid medication known as methylprednisolone (common brand name Solu-Medrol), which the authors took to suggest “underlying immune pathogenesis [was] responsible for the clinical features.”

The authors hypothesize that the spike protein created by the girl’s body in response to the shot “triggers the same inflammatory cascade as COVID-19 infection and leads to neurological complications.”

SHOCKING PROBIOTICS UPDATE: Discover the True Value of Probiotics and How to Dramatically Improve Your Physical, Mental and Emotional Wellbeing with ONE Easy Lifestyle Habit.

Notice that this is exactly what “conspiracy theorists” have been saying all along (and have been silenced or de-platformed for): that the spike proteins from the vax can be just as dangerous and harmful as the spike proteins from the virus.

How many more children will be harmed or killed in the name of the elitist, Big Pharma, Big Government agenda?

At the time of the study’s publication, the girl was doing better but had only been followed for about four weeks.  Hopefully, she will continue to improve.

Sadly, the same cannot be said for many other children and adults who have suffered brain damage and other serious, even fatal, adverse events following their jabs, according to VAERS data.

In their paper, the authors of the above study somewhat casually add that “a spectrum of neurological conditions can develop after COVID-19 vaccination, ranging from mild symptoms, like fever with chills, headache, fatigue, myalgia, and arthralgia to severe symptoms, like encephalitis, acute disseminated encephalomyelitis, Cerebral venous thrombosis (CVST), Guillain-Barré syndrome (GBS) and stroke.”

They cite data claiming that the incidence of these complications following mRNA vax is much lower than following infection with SARS-CoV-2.  However, readers are reminded that the reporting rates of adverse events post-vaxxes are historically underreported (and certainly busy doctors and nurses seldom have time to sit down for 20 minutes to write up a report to VAERS for every adverse reaction they see post-jab).

And even with the high possibility of underreporting, there has still been a significant increase in the number of adverse events reported to VAERS following the COVID-19 shots – far and above all other reports for all other vaxxes combined over the past three decades.  Hardly a coincidence.

Sources for this article include:

JNI-journal.com
NIH.gov
AARP.org
Healthimpactnews.com
NIH.gov
Dovepress.com
Cureus.com


Subscribe
Notify of
guest

8 Comments
Oldest
Newest Most Voted
Inline Feedbacks
View all comments